Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can you take Tylenol PM while BFing?

I am BFing my son every 2-4 hours. I have a splitting headache and can't sleep. I just realised we are out of Tylenol and only have Tylenol PM left. Is that safe to take?

Thank you.

 
Anonymous

Asked by Anonymous at 12:44 AM on Apr. 22, 2009 in Health

This question is closed.
Answers (6)
  • The PM is Diphenhydramina aka Benadryl. You should be okay. I took Fioricet while BFing under my doctor's supervision and he knew I was breastfeeding..
    Izsarejman

    Answer by Izsarejman at 1:43 AM on Apr. 22, 2009

  • (I have Advil too. Can I take that?)
    Anonymous

    Answer by Anonymous at 12:46 AM on Apr. 22, 2009

  • I dont know what BF is but if you have a doubt call you ER and they will tell you .If its to controle a head take a cold shower and wet your hair the cold helps relieve the head ache then just lay down in a pitch black room and try and take a nap.
    hush84

    Answer by hush84 at 12:51 AM on Apr. 22, 2009

  • YES. You can take it. Tylenol products are safe.

    BF is breastfeeding.
    gdiamante

    Answer by gdiamante at 12:53 AM on Apr. 22, 2009

  • OOOOOOOOHHHHHHHHHh sorry brest feeding no advil but yes you can take the tylenol just take half of what recomended ,It wont hurt after all thats what babies are given when they have fevers and stuff.Tylenol doesnt contain aspirin like other headache meds that have blood thiners thats why hospitals preffer this .Good luck i really recomend a child shower it does help.Your probly tired sometimes a head ache is your bodies way of saying take a break .
    hush84

    Answer by hush84 at 12:55 AM on Apr. 22, 2009

  • Your son might sleep a really long time after his next feeding.
    I can't take Tylenol PM - it makes me sleep for 2 days.

    Read the bck well. Tylenol is safe, but I don't know what the add the PM.
    Kiter

    Answer by Kiter at 1:35 AM on Apr. 22, 2009